# SDR UALA2012082304715

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,299 hours, 22,847 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 1312A000001
- Part serial: 70
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP HARD TO CONTROL.  PACK 2 PRODUCES COOLER AIR THAN PACK 1.36 DEGREES VS 64 DEGREE.  REPLACED TURBINE BYPASS VALVE AND ANTI ICE ICE VALVE.  PACK OPERATION GOOD.
